Filters
total: 2169
displaying 1000 best results Help
Search results for: FIXED POINT THEOREM
-
Journal of Fixed Point Theory and Applications
Journals -
Fixed point theorems for weakly commuting and compatible multi-valued mappings.
PublicationW pracy podano twierdzenia o wspólnych punktach stałych czwórki odwzorowań: dwóch jednowartościowych T i S oraz dwóch wielowartościowych F i G, spełniających nieliniowy uogólniony warunek kontrakcyjny, przy pewnych założeniach dotyczących uogólnionej komutatywności T,S i F,G. W pracy zamieszczono przykłady ilustrujące udowodnione twierdzenia.
-
FIXED POINT THEOR-RO
Journals -
Fixed point indices of iterates of a low-dimensional diffeomorphism at a fixed point which is an isolated invariant set
PublicationLet f be an R^n-diffeomorphism, where n = 2, 3, for which {0} is an isolated invariant set. We determine all possible forms of the sequences of fixed point indices of iterates of f at 0, {ind(f n, 0)}_n, confirming in R3 the conjecture of Ruiz del Portal and Salazar (J Differ Equ 249, 989–1013, 2010).
-
Fixed point indices of iterated planar maps
PublicationW artykule dokonuje się przeglądu wyników dotyczących indeksów punktu stałego iteracji odwzorowań planarnych, sformułowane zostają otwarte pytania i podane nowe dowody w przypadku gładkim.
-
On the Nielsen fixed point theory for multivalued mappings
Publication -
Fixed point indices of iterations of planar homeomorphisms.
PublicationW pracy bada się postać indeksów iteracji lokalnych homeomorfizmów płaszczyzny.
-
Fixed Point Theory and Applications
Journals -
Periodicity of a sequence of local fixed point indices of iterations
PublicationPraca uogólnia klasyczne twierdzenie Shuba i Sullivana o periodyczności ciągu indeksów punktu stałego iteracji odwzorowań gładkich na szerszą klasę przekształeń.
-
Fixed point index for $G$-equivariant multivalued maps
Publication -
Sequences of fixed point indices of iterations in dimension 2.
PublicationW pracy dowodzi się, że każdy ciąg liczb całkowitych spełniający relacje Dolda może zostać zrealizowany jako ciąg indeksów punktu stałego iteracji ciągłego odwzorowania dwuwymiarowego dysku w siebie.
-
Local fixed point indices of iterations of planar maps
PublicationW artykule podana zostaje postać indeksów iteracji dla pewnej klasy odwzorowań planarnych. Podstawowymi narzędziami stosowanym w pracy są liczba Nielsena i indeks Conleya.
-
Fixed point indices of iterated smooth maps in arbitrary dimension
PublicationWe give a complete description of possible sequences ofindices of iterations of f at an isolated fixed point, answering inaffirmative the Chow, Mallet-Paret and Yorke conjecture posed in[S.N. Chow, J. Mallet-Parret, J.A. Yorke, A periodic point index whichis a bifurcation invariant, in: Geometric Dynamics, Rio de Janeiro,1981, in: Lecture Notes in Math., vol. 1007, Springer, Berlin, 1983,pp. 109-131].
-
Fixed point indices of iterations of C^1 maps in R^3
PublicationW przypadku gładkiego odwzorowania w R^3 dowiedziona została hipoteza Chowa, Malleta-Pareta i Yorka dotycząca postaci ciągów indeksow iteracji oraz podano kompletny opis możliwych ciągów indeksow.
-
Solving boundary value problems for delay differential equations by a fixed-point method
PublicationOgólne liniowe zagadnienie brzegowe dla nieliniowego układu równań różniczkowych z opóźnieniem jest redukowane do zagadnienia o punkcie stałym odpowiedniego operatora a następnie poszukiwany punkt stały tego operatora jest przybliżany funkcją kawałkami liniową zdefiniowaną poprzez jej wartości w węzłach. Przy odpowiednich założeniach istnienie tego punktu stałego jest równoważne istnieniu tzw. epsilon przybliżonych punktów stałych...
-
General form of fixed point indices of an iterated C^1 map andinfiniteness of minimal periods
PublicationDla zwartego podzbioru punktów periodycznych gładkiego odwzorowania podana zostaje formuła na indeksy iteracji. Wynik stanowi uogólnienie rezultatu Chowa, Malleta-Pareta i Yorke'a.
-
A new approach to numerical solution of fixed-point problems and its application to delay differential equations
PublicationW pracy rozpatruje się pewne aproksymacje punktu stałego ciągłego operatora A odwzorowującego przestrzeń metryczną w siebie. Wspomniany punkt stały przybliża się tzw. epsilon przybliżonym punktem stałym z przestrzeni skończenie wymiarowej. Udowodnione zostało twierdzenie dające warunki konieczne i dostateczne istnienia punktu stałego w ogólnej przestrzeni metrycznej. Warunki te wyrażone są w terminach epsilon przybliżonego punktu...
-
Solving Boundary Value Problems for Second Order Singularly Perturbed Delay Differential Equations by ε-Approximate Fixed-Point Method
PublicationIn this paper, the boundary value problem for second order singularly perturbed delay differential equation is reduced to a fixed-point problem v = Av with a properly chosen (generally nonlinear) operator A. The unknown fixed-point v is approximated by cubic spline vh defined by its values vi = vh(ti) at grid points ti, i = 0, 1, ... ,N. The necessary for construction the cubic spline and missing the first derivatives at the boundary...
-
Bernstein-type theorem for ϕ-Laplacian
PublicationIn this paper we obtain a solution to the second-order boundary value problem of the form \frac{d}{dt}\varPhi'(\dot{u})=f(t,u,\dot{u}), t\in [0,1], u\colon \mathbb {R}\to \mathbb {R} with Sturm–Liouville boundary conditions, where \varPhi\colon \mathbb {R}\to \mathbb {R} is a strictly convex, differentiable function and f\colon[0,1]\times \mathbb {R}\times \mathbb {R}\to \mathbb {R} is continuous and satisfies a suitable growth...
-
The Maslov index and the spectral flow—revisited
PublicationWe give an elementary proof of a celebrated theorem of Cappell, Lee and Miller which relates the Maslov index of a pair of paths of Lagrangian subspaces to the spectral flow of an associated path of self-adjoint first-order operators. We particularly pay attention to the continuity of the latter path of operators, where we consider the gap-metric on the set of all closed operators on a Hilbert space. Finally, we obtain from Cappell,...
-
Some remarks on the Euler ring U(G)
PublicationNiech G będzie zwartą grupą Liego i niech U(G) oznacza pierściń Eulera G skonstruoawany przez tom Diecka w [5,6]. Główny wynikpracy (Twierdzenie 4.1) opisuje homomorfizm pierścienia U(SO(3)) w pierścień U(SO(2))indukowany przez włożenie grupy SO(2) w grupę SO(3).
-
The Hopf type theorem for equivariant gradient local maps
PublicationWe construct a degree-type otopy invariant for equivariant gradient local maps in the case of a real finite-dimensional orthogonal representation of a compact Lie group. We prove that the invariant establishes a bijection between the set of equivariant gradient otopy classes and the direct sum of countably many copies of Z.
-
Morse cohomology in a Hilbert space via the Conley index
PublicationThe main theorem of this paper states that Morse cohomology groups in a Hilbert space are isomorphic to the cohomological Conley index. It is also shown that calculating the cohomological Conley index does not require finite-dimensional approximations of the vector field. Further directions are discussed.
-
Algebraic periods and minimal number of periodic points for smooth self-maps of 1-connected 4-manifolds with definite intersection forms
PublicationLet M be a closed 1-connected smooth 4-manifolds, and let r be a non-negative integer. We study the problem of finding minimal number of r-periodic points in the smooth homotopy class of a given map f: M-->M. This task is related to determining a topological invariant D^4_r[f], defined in Graff and Jezierski (Forum Math 21(3):491–509, 2009), expressed in terms of Lefschetz numbers of iterations and local fixed point indices of...
-
Two families of infinitely many homoclinics for singular strong force Hamiltonian systems
PublicationWe are concerned with a planar autonomous Hamiltonian system with a potential possessing a single well of infinite depth at a point X and a unique strict global maximum 0 at a point A. Under a strong force condition around the singularity X, via minimization of an action integral and using a shadowing chain lemma together with simple geometrical arguments, we prove the existence of infinitely many geometrically distinct homoclinic...
-
Combinatorial scheme of finding minimal number of periodic points for smooth self-maps of simply connected manifolds
PublicationLet M be a closed smooth connected and simply connected manifold of dimension m at least 3, and let r be a fixed natural number. The topological invariant D^m_r [f], defined by the authors in [Forum Math. 21 (2009), 491-509], is equal to the minimal number of r-periodic points in the smooth homotopy class of f, a given self-map of M. In this paper, we present a general combinatorial scheme of computing D^m_r [f] for arbitrary dimension...
-
On homotopies of morphisms and admissible mappings
PublicationThe notion of homotopy in the category of morphisms introduced by G´orniewicz and Granas is proved to be equivalence relation which was not clear for years. Some simple properties are proved and a coincidence point index is described.
-
Spectral splittings in the Conley index theory
Publication -
Otopy classes of equivariant maps
PublicationW artykule definiuje się stopień topologiczny niezmienniczych odwzorowań lokalnych w przypadku gradientowym i niegradientowym. Wyniki dotyczą relacji pomiędzy tymi dwoma niezmiennikami topologicznymi.
-
On relations between gradient and classical equivariant homotopy groups of spheres
PublicationWe investigate relations between stable equivariant homotopy groups of spheres in classical and gradient categories. To this end, the auxiliary category of orthogonal equivariant maps, a natural enlargement of the category of gradient maps, is used. Our result allows for describing stable equivariant homotopy groups of spheres in the category of orthogonal maps in terms of classical stable equivariant groups of spheres with shifted...
-
The Conley index, cup-length and bifurcation
PublicationZastosowano strukturę modułu w indeksie kohomologicznym Conleya do dowodu twierdzenia o minimalnej ilości rozwiązań okresowych dla układów Hamiltonowskich. Wykazano też ogólne twierdzenia dotyczące nietrywialności struktury mudułu.
-
Connecting orbits for a periodically forced singular planar Newtonian system
PublicationW niniejszym artykule badamy problem istnienia i krotności rozwiązań homoklinicznych i heteroklinicznych dla nieautonomicznych układów Newtonowskich na płaszczyźnie z potencjałem okresowym ze względu na zmienną czasową, mającym maksimum globalne właściwe przyjmowane w dwóch punktach płaszczyzny i punkt osobliwy (studnię nieskończonej głębokości), w otoczeniu którego potencjał spełnia warunek Gordona (gradient potencjału ze względu...
-
Connected components of the space of proper gradient vector fields
PublicationWe show that there exist two proper gradient vector fields on Rn which are homotopic in the category of proper maps but not homotopic in the category of proper gradient maps.
-
Periodic expansion in determining minimal sets of Lefschetz periods for Morse–Smale diffeomorphisms
PublicationWe apply the representation of Lefschetz numbers of iterates in the form of periodic expansion to determine the minimal sets of Lefschetz periods of Morse–Smale diffeomorphisms. Applying this approach we present an algorithmic method of finding the family of minimal sets of Lefschetz periods for Ng, a non-orientable compact surfaces without boundary of genus g. We also partially confirm the conjecture of Llibre and Sirvent (J Diff...
-
Positive solutions to boundary value problems for impulsive second-order differential equations
PublicationIn this paper, we discuss four-point boundary value problems for impulsive second-order differential equations. We apply the Krasnoselskii's fixed point theorem to obtain sufficient conditions under which the impulsive second-order differential equations have positive solutions. An example is added to illustrate theoretical results.
-
Functional delay fractional equations
PublicationIn this paper, we discuss functional delay fractional equations. A Banach fixed point theorem is applied to obtain the existence (uniqueness) theorem. We also discuss such problems when a delay argument has a form α(t) = αt, 0 < α < 1, by Rusing the method of successive approximations. Some existence results are also formulated in this case. An example illustrates the main result.
-
Fractional equations of Volterra type involving a Riemann Liouville derivative
PublicationIn this paper, we discuss the existence of solutions of fractional equations of Volterra type with the Riemann Liouville derivative. Existence results are obtained by using a Banach fixed point theorem with weighted norms and by a monotone iterative method too. An example illustrates the results.
-
Partial hyperbolicity and central shadowing
PublicationWe study shadowing property for a partially hyperbolic diffeomor- phism f. It is proved that if f is dynamically coherent then any pseudotrajec- tory can be shadowed by a pseudotrajectory with “jumps” along the central foliation. The proof is based on the Tikhonov-Shauder fixed point theorem.
-
Fractional Problems with Right-Handed Riemann-Liouville Fractional Derivatives
PublicationIn this paper, we investigate the existence of solutions for advanced fractional differential equations containing the right-handed Riemann-Liouville fractional derivative both with nonlinear boundary conditions and also with initial conditions given at the end point T of interval [0,T ]. We use both the method of successive approximations, the Banach fixed point theorem and the monotone iterative technique, as well. Linear problems...
-
Positive solutions to advanced fractional differential equations with nonlocal boundary conditions
PublicationWe study the existence of positive solutions for a class of higher order fractional differential equations with advanced arguments and boundary value problems involving Stieltjes integral conditions. The fixed point theorem due to Avery-Peterson is used to obtain sufficient conditions for the existence of multiple positive solutions. Certain of our results improve on recent work in the literature.
-
Jarosław Ziętarski dr
PeopleJarosław Ziętarski is a lecturer (PhD) in the Department of Finance at the Faculty of Management and Economics of the Gdańsk University of Technology. He has his own channel on the youtube platform called "FAT CAT Financial Education" where he popularizes knowledge in the field of management accounting. He was on the organizing committee of the 28th Annual Multinational Finance Society Conference. Courses taught: Introduction...
-
Positive solutions to second-order differential equations with dependence on the first-order derivative and nonlocal boundary conditions
PublicationIn this paper, we consider the existence of positive solutions for second-order differential equations with deviating arguments and nonlocal boundary conditions. By the fixed point theorem due to Avery and Peterson, we provide sufficient conditions under which such boundary value problems have at least three positive solutions. We discuss our problem both for delayed and advanced arguments α and also in the case when α(t)=t, t∈[0,1]....
-
Parameter values for topological chaos in the reduced Chialvo model
Open Research DataThe following dataset is connected with a map-based neuron model introduced by D. Chialvo (Chaos, Solitons & Fractals, 5 (3-4) 1995). The reduced version of this model is a one dimensional discrete system which describes the evolution of the membrane voltage when the value of the second variable, the recovery variable, is fixed. We have recently...
-
Marek Czachor prof. dr hab.
People -
Dynamics of S-unimodal maps used in population modeling.
Open Research DataS-unimodal maps are maps of the interval with negative Schwarzian derivative and having only one turning point (such that the map is increasing to the left of the turning point and decreasing to the right of it). Theory of S-unimodal maps is now a well-developed branch of discrete dynamical systems, including famous Singer theorem which implies existence...
-
Minimal number of periodic points for smooth self-maps of simply-connected manifolds
Open Research DataThe problem of finding the minimal number of periodic points in a given class of self-maps of a space is one of the central questions in periodic point theory. We consider a closed smooth connected and simply-connected manifold of dimension at least 4 and its self-map f. The topological invariant D_r[f] is equal to the minimal number of r-periodic points...
-
The database of odd algebraic periods for quasi-unipotent self-maps of a space having the same homology group as the connected sum of g tori
Open Research DataThe dataset consists of 20 files indexed by numbers g=1,...,20. Each file provides sets of odd algebraic periods for all quasi-unipotent self-maps of a space having the same homology groups as the connected sum of g tori. Let us remark that each data set covers all algebraical restrictions that come from zeta functions for the sets of minimal Lefschetz...
-
Database of the minimal sets of Lefschetz periods for Morse-Smale diffeomorphisms of a connected sum of g real projective planes.
Open Research DataMorse–Smale diffeomorphisms, structurally stable and having relatively simple dynamics, constitute an important subclass of diffeomorphisms that were carefully studied during past decades. For a given Morse–Smale diffeomorphism one can consider “Minimal set of Lefschetz periods”, which provides the information about the set of periodic points of considered...
-
Displacements of bones during bending test of first metatarsophalangeal joint after arthrodesis with medially or dorsally positioned locking plate and lag screw.
Open Research DataThe Dataset contains the values of displacements of bone control points during the bending test of first metatarsophalangeal (MTP1) joint specimens after arthrodesis.
-
Database of the minimal sets of Lefschetz periods for Morse-Smale diffeomorphisms of a connected sum of g tori
Open Research DataMorse–Smale diffeomorphisms, structurally stable and having relatively simple dynamics, constitute an important subclass of diffeomorphisms that have been carefully studied during past decades. For a given Morse–Smale diffeomorphism one can consider “Minimal set of Lefschetz periods”, which provides the information about the set of periodic points of...